# SDR CALA2019083001459

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 30,917 hours, 10,896 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN CRACK STA. 129.5. 17 INCHES FROM F WD SPAR. REF FLEET CYCLE LOG PAGE#9691765 INSTALLED DOUBLER REPAIR REF FLEET CYCLE LOG PAGE 9691765 ELB ENTRY FOR SFR REPORTING ONLY
